# SDR UIEA2022092101020

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW OLES 1530 L/E LOWER FWD FIXED PANEL FWD SUPPORT FOUND CORROSION AFTER BULGE DEFECT FOUND CORROSION AFTER BULGE DEFECT FOUND( SUPPORT BEAM CORROSION AREA REPAIRED AS PER RI NO. RI-57-41-15885 REV.A  )
